# SDR CALA2023092902917

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 78,137 hours, 33,795 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 974540
- Part serial: MX640015
- Condition: Seized
- Location: Hyd Pump
- Part time: 766,135 hours, 728,910 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

YELLOW HYD SYS OVHTWITH SPOILERS 2/4DEPLOYED ON BOTH WINGS POST FLT REPORT. SEE PIC NOTED ELEC Y PUMP DOES NOT COME ON AND ENG DRIVEN PUMP HAS PRESSURE DURING DRY MOTOR. FOUND Y ELEC PUMP NORM (AB 3) POPPED. RESET BREAKER, POPS AS SOON AS ELEC PUMP TURNED ON INSPECTED Y ELEC PUMP. FOUND PEICES OF COOLING FAN IN DUCT AND PUMP APPEARS TO BE SEIZED... Y RSVR OVHT FIRST EVENT ON PFR FOLLOWED BY ENG 2 PUMP LO PR AND Y SYS LO PR. TSM 29-13-00-810-802-A APPLIES TO THE OVHT CONDITION. *NOTE A FAULTY Y CK VALVE 3083GM CAN DAMAGE THE Y ELEC PUMP. TSM 29-13-00-810-819-A APPLIES TO POSSIBLE REMOVED YELLOW HYD ELECTRIC PUMP REF A319 AMM 29-24-51. (MOUNTING HARDWARE ATTACHED) (FURTHER EXPLAINATION) NEW MOUNTING HARDWARE ATTACHED TO NEW PUMP, THAT IS READY FOR INSTALL. Y SYSTEM COMPONENT POTENTIALLY CAUSING BOTH LO PR & OVHT. INSPECTED THE YELLOW HYDRAULIC FILTER AND FOUND NO DISCREPANCY. R/R CHECK VALVE 3083GM REF 29-13-36 PUMP, AC MOTOR OFF 31-2914-9-0001 0015 ON 0000 PUMP, AC MOTOR OFF 31-2914-9-0001 0015 ON 31-2914-9-0001 2264 INSTALLED YELLOW HYDRAULIC SYSTEM ELECTRIC MOTOR PUMP. REF AMM TASK 29-24-51-400-001-A. NO LEAKS AND OP CHECKS GOOD FOR YELLOW SYSTEM.
